# SDR MALA080058

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 24,903 hours, 27,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MBS DUE TO BURNING ODOR IN THE CABIN AND THE COCKPIT.  MX HAS BEEN UNABLE TO FIND THE SOURCE OF ANY BURNING OR SMOKE ODOR, HAVE OPENED CB PANELS, RUN HEATERS, NOW ARE IN THE PROCESS OF REMOVING THE RT ACM PANEL (OUTSIDE) AND WILL SERVICE.
